# SDR RAIA00109013

- Difficulty date: September 24, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 13,493 hours, 13,130 cycles
- Engine: Garrtt TPE33114
- Engine time: 10,524 hours, 11,637 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51228532
- Part serial: 48100234
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

9547-SYR-LEFT HAND ENGINE FIRE LIGHT ILLUMINATED. MAINTENANCE REMOVED AND REPLACED LEFT HAND ENGINE FIRE LOOP.
